American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Dijana Ilišević. Generalized $n$-circular projections on JB*-triples. Contemporary Mathematics 687 (2017) 157-165.
Book volume table of contents   
View Article: PDF

[2] H. König and V. Milman. An operator equation characterizing the Laplacian. St. Petersburg Math. J. 24 (2013) 631-644.
Abstract, references, and article information   
View Article: PDF

[3] S. Albeverio and A. K. Motovilov. Operator Stieltjes integrals with respect to a spectral measure and solutions of some operator equations. Trans. Moscow Math. Soc. 72 (2011) 45-77.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. V. Garimella, V. Hrynkiv and A. R. Sourour. An operator equation, KdV equation and invariant subspaces. Proc. Amer. Math. Soc. 138 (2010) 717-724. MR 2557188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gustavo Corach, Alejandra Maestripieri and Demetrio Stojanoff. Projections in operator ranges. Proc. Amer. Math. Soc. 134 (2006) 765-778. MR 2180895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jon P. Bannon. Transitive families of projections in factors of type $II_{1}$. Proc. Amer. Math. Soc. 133 (2005) 835-840. MR 2113934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniil Proskurin. Homogeneous ideals in Wick $*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 3371-3376. MR 1443406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Toshihiro Okuyama and Keiichi Watanabe. The Fuglede-Putnam theorem and a generalization of Barría's lemma. Proc. Amer. Math. Soc. 126 (1998) 2631-2634. MR 1451824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Heavy lifting. Fields Institute Monographs 8 (1996) 89-95.
Book volume table of contents
View Article: PDF

[12] Multiplier algebras. Fields Institute Monographs 8 (1996) 67-72.
Book volume table of contents
View Article: PDF

[13] Properties of projective $C^*$-algebras. Fields Institute Monographs 8 (1996) 81-87.
Book volume table of contents
View Article: PDF

[14] Matrix algebras. Fields Institute Monographs 8 (1996) 41-46.
Book volume table of contents
View Article: PDF

[15] Projectivity. Fields Institute Monographs 8 (1996) 73-80.
Book volume table of contents
View Article: PDF

[16] Order and factoring. Fields Institute Monographs 8 (1996) 19-21.
Book volume table of contents
View Article: PDF

[17] Introduction. Fields Institute Monographs 8 (1996) 1-10.
Book volume table of contents
View Article: PDF

[18] Normals, limits. Fields Institute Monographs 8 (1996) 131-135.
Book volume table of contents
View Article: PDF

[19] $\sigma $-unital $C*$-algebras. Fields Institute Monographs 8 (1996) 13-18.
Book volume table of contents
View Article: PDF

[20] Stable relations. Fields Institute Monographs 8 (1996) 105-112.
Book volume table of contents
View Article: PDF

[21] Inductive limits. Fields Institute Monographs 8 (1996) 99-104.
Book volume table of contents
View Article: PDF

[22] Terry A. Loring. Lifting Solutions to Perturbing Problems in $C*$-Algebras. Fields Institute Monographs 8 (1996) MR MR1420863.
Book volume table of contents

[23] Extensions. Fields Institute Monographs 8 (1996) 121-127.
Book volume table of contents
View Article: PDF

[24] Basic perturbation. Fields Institute Monographs 8 (1996) 31-35.
Book volume table of contents
View Article: PDF

[25] Easy lifting. Fields Institute Monographs 8 (1996) 61-65.
Book volume table of contents
View Article: PDF

[26] Applications. Fields Institute Monographs 8 (1996) 113-120.
Book volume table of contents
View Article: PDF

[27] Almost normal matrices. Fields Institute Monographs 8 (1996) 147-155.
Book volume table of contents
View Article: PDF

[28] Almost normal elements. Fields Institute Monographs 8 (1996) 137-145.
Book volume table of contents
View Article: PDF

[29] Generators and relations. Fields Institute Monographs 8 (1996) 23-30.
Book volume table of contents
View Article: PDF

[30] Push-outs and pull-backs. Fields Institute Monographs 8 (1996) 37-40.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia